Research Repository

Superadditivity and subadditivity of some functionals with applications to inequalities

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Superadditivity and subadditivity of some functionals with applications to inequalities. Carpathian Journal of Mathematics, 30 (1). 71 - 71. ISSN 1584-2851

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: additive; superadditive; Jensen's inequalities; Minkowski's inequalities; Schwarz's inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 May 2016 04:58
Last Modified: 20 Aug 2019 04:49
URI: http://vuir.vu.edu.au/id/eprint/30454
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar